# SDR IPXA2016040901865

- Difficulty date: March 5, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: WSP0798505
- Part serial: 76
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, 13 CRACKS ALONG RCB WALL LOWER FWD CLOSE-OUT.  REPAIRED RCB IAW EA 011-5310-01-A6142, REV IR AND EO MD11-5320-60382-A.
